Table of Contents
International Journal of Partial Differential Equations
Volume 2013, Article ID 590737, 6 pages
http://dx.doi.org/10.1155/2013/590737
Research Article

A Posteriori Regularization Parameter Choice Rule for Truncation Method for Identifying the Unknown Source of the Poisson Equation

School of Science, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 30 April 2013; Accepted 19 August 2013

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2013 Xiao-Xiao Li and Dun-Gang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Cannon and P. Duchateau, “Structural identification of an unknown source term in a heat equation,” Inverse Problems, vol. 14, no. 3, pp. 535–551, 1998. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Li, “Data compatibility and conditional stability for an inverse source problem in the heat equation,” Applied Mathematics and Computation, vol. 173, no. 1, pp. 566–581, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. Z. Yi and D. A. Murio, “Source term identification in 1-D IHCP,” Computers and Mathematics with Applications, vol. 47, no. 12, pp. 1921–1933, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. L. Yan, F.-L. Yang, and C.-L. Fu, “A meshless method for solving an inverse spacewise-dependent heat source problem,” Journal of Computational Physics, vol. 228, no. 1, pp. 123–136, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Farcas and D. Lesnic, “The boundary-element method for the determination of a heat source dependent on one variable,” Journal of Engineering Mathematics, vol. 54, no. 4, pp. 375–388, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. L. Yan, C.-L. Fu, and F.-L. Yang, “The method of fundamental solutions for the inverse heat source problem,” Engineering Analysis with Boundary Elements, vol. 32, no. 3, pp. 216–222, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. F. Yang and C.-L. Fu, “The modified regularization method for identifying the unknown source on Poisson equation,” Applied Mathematical Modelling, vol. 36, no. 2, pp. 756–763, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. F. Yang, “The truncation method for identifying an unknown source in the Poisson equation,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9334–9339, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. L. Eldén, F. Berntsson, and T. Regińska, “Wavelet and Fourier methods for solving the sideways heat equation,” SIAM Journal on Scientific Computing, vol. 21, no. 6, pp. 2187–2205, 2000. View at Publisher · View at Google Scholar · View at Scopus
  10. X.-T. Xiong, C.-L. Fu, and H.-F. Li, “Fourier regularization method of a sideways heat equation for determining surface heat flux,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 331–348, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. C.-L. Fu, X.-T. Xiong, and Z. Qian, “Fourier regularization for a backward heat equation,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 472–480, 2007. View at Publisher · View at Google Scholar · View at Scopus
  12. Z. Qian, C.-L. Fu, X.-T. Xiong, and T. Wei, “Fourier truncation method for high order numerical derivatives,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 940–948, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. T. Regińska and K. Regiński, “Approximate solution of a Cauchy problem for the Helmholtz equation,” Inverse Problems, vol. 22, pp. 975–989, 2006. View at Google Scholar
  14. F. Yang and D. Li, “The fourier regularization method for identifying the unknown source on poisson equation,” International Journal of Mathematical Analysis, vol. 4, no. 25–28, pp. 1357–1361, 2010. View at Google Scholar · View at Scopus
  15. Z. Qian, C.-L. Fu, and Z.-P. Li, “Two regularization methods for a Cauchy problem for the Laplace equation,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 479–489, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. A. Kirsch, An Introduction to the Mathematical Theory of Inverse Problems, Springer, New York, NY, USA, 1996.
  17. H. W. Engl, M. Hanke, and A. Neubauer, Regularization of Inverse Problems, Kluwer Academic, Boston, Mass, USA, 1996.